# SDR UALA2009082502633

- Difficulty date: August 23, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 46,598 hours, 12,927 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT CREW REPORTS APU BATTERY DEAD.  BATTERY SWITCH MAY HAVE BEEN LEFT ON DURING BASE MAINT WITH GRD PWR APPLIED, MAIN AND APU BATT SHOW CHARGING.  AFTER 30 MIN BOTH SHOW FULLY CHARGED WITH NORMAL VOLTAGE.  BOTH BATT ARE COOL TO TOUCH AND CHARGERS A NORMAL WARM.  AFTER RE-CHARGE APU START WAS NORMAL.  OK FOR SERVICE.
